Journal of Symbolic Logic 78 (4):1164-1180 (2013)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl.7804070
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,114
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Happy Families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
Infinite Combinatorics and Definability.Arnold W. Miller - 1989 - Annals of Pure and Applied Logic 41 (2):179-203.
Projective Mad Families.Sy-David Friedman & Lyubomyr Zdomskyy - 2010 - Annals of Pure and Applied Logic 161 (12):1581-1587.
Forcing Indestructibility of MAD Families.Jörg Brendle & Shunsuke Yatabe - 2005 - Annals of Pure and Applied Logic 132 (2):271-312.

Add more references

Citations of this work BETA

Bounding, Splitting, and Almost Disjointness.Jörg Brendle & Dilip Raghavan - 2014 - Annals of Pure and Applied Logic 165 (2):631-651.
Coanalytic ultrafilter bases.Jonathan Schilhan - 2022 - Archive for Mathematical Logic 61 (3-4):567-581.
Co-Analytic Mad Families and Definable Wellorders.Vera Fischer, Sy David Friedman & Yurii Khomskii - 2013 - Archive for Mathematical Logic 52 (7-8):809-822.

Add more citations

Similar books and articles

Ordering MAD Families a la Katětov.Michael Hrušák & Salvador García Ferreira - 2003 - Journal of Symbolic Logic 68 (4):1337-1353.
Two Step Iteration of Almost Disjoint Families.Jerry E. Vaughan - 2004 - Journal of Symbolic Logic 69 (1):81-90.
Almost Disjoint Families and Diagonalizations of Length Continuum.Dilip Raghavan - 2010 - Bulletin of Symbolic Logic 16 (2):240 - 260.
Forcing Indestructibility of MAD Families.Jörg Brendle & Shunsuke Yatabe - 2005 - Annals of Pure and Applied Logic 132 (2):271-312.
MAD Families of Projections on L 2 and Real-Valued Functions on Ω.Tristan Bice - 2011 - Archive for Mathematical Logic 50 (7-8):791-801.
Partition Subalgebras for Maximal Almost Disjoint Families.Alan Dow & Jinyuan Zhou - 2002 - Annals of Pure and Applied Logic 117 (1-3):223-259.
Cohen-Stable Families of Subsets of Integers.Miloš S. Kurilić - 2001 - Journal of Symbolic Logic 66 (1):257-270.
Adjoining Almost Disjoint Permutations.Yi Zhang - 2002 - Mathematical Logic Quarterly 48 (2):189-193.
Cofinitary Groups and Almost Disjoint Families.Yi Zhang - 1997 - Dissertation, Rutgers the State University of New Jersey - New Brunswick
Remarks on a Class of Almost Disjoint Families.Yi Zhang - 2001 - Bulletin of the Section of Logic 30 (1):1-13.
Splitting Families and Forcing.Miloš S. Kurilić - 2007 - Annals of Pure and Applied Logic 145 (3):240-251.
Almost Disjoint Families of Representing Sets.Kevin P. Balanda - 1985 - Mathematical Logic Quarterly 31 (1‐6):71-77.

Analytics

Added to PP index
2016-06-30

Total views
6 ( #1,129,525 of 2,499,208 )

Recent downloads (6 months)
1 ( #418,195 of 2,499,208 )

How can I increase my downloads?

Downloads

My notes